# SDR 2002F01006

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 70,248 hours, 31,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 1281T10029
- Part serial: 1632M
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOPS MOVING IN THE CLOSE DIRECTION WHEN DOOR BEGINS TO MOVE OUTBOARD, ACTUATOR CONTINUES TO RUN, IF THE SWITCH IS RELEASED LONG ENOUGH FOR ACTUATOR TO STOP, THEN REENGAGED, THE DOOR CONTINUES TO CLOSE.  REMOVED AND REPLACED ACTUATOR, REF MM 52-12-01, OPS CK GOOD.
